MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE S.J. CUTTER AGG. MENISCUS 2.5MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE S.J. CUTTER AGG. MENISCUS 2.5MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0275628000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the small joint shaver released two small shards of metal into the wrist joint.Doctor was able to remove both pieces prior to closing.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
It was reported that the device was not saved.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: device breaking.Probable root cause: inadequate window profile, inadequate welding process, improper material strength, inadequate size selected for the application, material brittleness, excessive force applied by the user, incorrect rfid tag.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
S.J. CUTTER AGG. MENISCUS 2.5MM EACH - ORDER MULTIPLES OF 5
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22925876
Report Number0002936485-2025-00750
Device Sequence Number9116595
Product Code GFA
UDI-Device Identifier37613327061568
UDI-Public37613327061568
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0275628000
Device Lot Number24185CG2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown